Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
purplezippy

Zoloft affecting acne??

Recommended Posts

I've had mild/moderate acne my whole life. (currently 28 years old). THis past August I went on Yaz for acne....after a few months of being on it, my skin was clear. It was amazing for me! I didnt need makeup anymore, I was confident and I loved my skin for the first time in my adult life.

Then at the end of Feburary, my bf broke up with me and I got really depressed. My doc changed my antidepressent meds from paxil to zoloft. Beginning of March my skin started breaking out....and continued to get worse. It is now mid June and my skin looks the worst its been in quite a while.

Has anyone heard of Zoloft causing worsening acne? Has anyone experienced yaz working then not working after a few months? I just want my clear skin back, especially now that its summertime =( At least I had a few good months...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×